Oral Meds, Other Drugs & The Effects On Dental Health

By / December 7, 2018

Oral Meds, Other Drugs & The Effects On Dental Health

Nowadays people have a hard time searching for the best medication that would help them in their oral health problems. Some medications are quite expensive and for those common people and cannot afford those services, so instead they are searching for cheaper ones. Considering that your oral health problems needs medication as soon as possible, are you going to take risks in taking oral medication? From the word itself, oral medication treatment is one alternative to eases some of your oral health problems but its risks in getting side effects are also high. Its side effects may have no connection or whatsoever in their oral problems, but these medications will surely target anything or any part of your body. Take extra measures and caution in knowing first what are the chemical involves in that medication and prepare for the risks involves.
What are some of the side effects of medicines on teeth?
Having oral medication is not one the best and safest alternative way in facing your oral problems of the side effects. However, what if there are no more options available? What is your decision then? Simply follow the medication and be aware of its side effects so that preparation is at hand, and these are the following side effects:
1) Dry mouth. This is the feeling that the saliva is not enough to function properly in the mouth. It results to difficulties in eating and talking, speaking, and swallowing. It also can increase the chance of developing dental problems and other infection inside the mouth. Dry mouth includes a constant hoarseness and dry nasal congestion, burning sensation, and constant sore throat.
2) Abnormal bleeding. Medications it reduces blood clotting that will result to more serious problems such as heart diseases and it will not stop bleeding until the wound closes up. Naturally, if it does not stop its bleeding there might be the tendencies that lose of blood is inevitable.
3) Enlargement of the gums. Known as the gingival hyperplasia, this is a condition where there’s abnormal swelling or enlargement of the gums as a reaction to medication. It could also happen as a result of an oral condition. It is when the gum tissue rapidly creeps up over and in between the teeth, and cleaning it would pose some problems.
4) Cavities. Having cavities happen when the tooth decays breaks down sugar into acid. It is a hole that may grow deeper and bigger if neglected. Early decay can be prevented by fluoride and also called as dental caries.
5) Tooth discoloration. If the surface of the teeth changes because of the tooth mineral stains that come from oral medication. These include age – related, intrinsic, and extrinsic discoloration.
6) Thrush or oral yeast infection. This type of infection is caused by the overgrowth of Candida fungus. This also can be caused by the large or mother’s yeast infection during in an early age of antibiotics. These happen if the bacterial infection spreads in the mouth.
People that have oral health problems should consult first to their dentist so that they will know what to do next. Even, these medications are expensive, but people don’t have any choice but to engage in it. Medications have many side effects, and some are mention above, but it is not the only side effects that a person might get, if he or she incompatible with the oral medication serious problems occurs.